Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some results on tame disks and spheres in $ E\sp{3}$


Authors: P. H. Doyle and J. G. Hocking
Journal: Proc. Amer. Math. Soc. 11 (1960), 832-836
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1960-0126839-2
MathSciNet review: 0126839
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0126839-2
Article copyright: © Copyright 1960 American Mathematical Society